# SDR AXSA20120313003

- Difficulty date: March 13, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N190WA
- Make and model: Beech C-99
- Aircraft serial: U207
- Aircraft time: 23,293 hours, 34,644 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH TO MHT PILOT ATTEMPTED TO EXTEND LANDING GEAR FOR LANDING AND DID NOT GET AN INDICATION FOR THE NOSE GEAR BEING DOWN AND LOCKED.  PILOT ATTEMPTED TO RETRACT AND EXTEND GEAR AGAIN WITH SAME RESULT.  PILOT DID A GO AROUND AND TRIED TO REPLACE BULB WITH NO CHANGE.  PILOT FOLLOWED EMERGENCY CHECKLIST AND PUMPED GEAR DOWN AND PERFORMED LANDING WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND DETERMINED THAT THE CONNECTOR FOR THE DOWNLOCK INDICATION LIGHTS WAS LOOSE.  CONNECTOR WAS INSPECTED AND RE-SECURED AND SYSTEM TESTED PER APPROPRIATE MANUAL. ALL CHECKS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
